# SDR ERAA062379

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 212030447117S
- Condition: Cracked
- Location: Wing
- Part time: 10,605 hours
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR CAP IS CRACKED.
